American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20C30) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] David Ellis, Ehud Friedgut and Haran Pilpel. Intersecting families of permutations. J. Amer. Math. Soc. 24 (2011) 649-682. MR 2784326.
Abstract, references, and article information   
View Article: PDF

[2] Bertram Kostant. Immanant inequalities and $0$-weight spaces . J. Amer. Math. Soc. 8 (1995) 181-186. MR 1261291.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Mark Haiman. Hecke algebra characters and immanant conjectures . J. Amer. Math. Soc. 6 (1993) 569-595. MR 1186961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Persi Diaconis and Daniel Rockmore. Efficient computation of the Fourier transform on finite groups . J. Amer. Math. Soc. 3 (1990) 297-332. MR 1030655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia